Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Is it the Prednisone that makes me pee a lot?


04-18-2017, 12:46 AM   #1
Norseman
Senior Member
 
Norseman's Avatar
 
Join Date: Nov 2011
Location: Harstad, Norway

My Support Groups:
Is it the Prednisone that makes me pee a lot?

Hi started prednisone the weekend before easter, and since then I am peeing a lot more. I also feel thirsty all the time. And drink a little more as well, so that could be the explanation...but for a week, I have had to get up around 2 in the morning to pee...and wake up at 5-6 again with a full bladder...

I am also on Qestran Loc/Cholestyramine, so that could maybe also be the culprit.

Anyway the Questran or the combo of questran and prednoson seem to get my diarrhea situation under controll after 10 -15 years of sitting on the porcelain that is nice...but I feel like I am in the toilet as often as before, but now to pee...lol

Would be nice to know that the pee situation will go away once I am off prednisone :-)
04-18-2017, 09:09 AM   #2
HannahR
Senior Member
 
HannahR's Avatar
 
Join Date: Apr 2013
Prednisone can make you pee more. I remember taking some at night and having to get up a lot. I then researched and found that it causes more urination! You could also look up the side effects of the other things you mentioned and see if they cause it as well.
__________________
Diagnosed
2006-Crohn's
Medication
Waiting to be put on Remicade
Update
Tested positive for MAP!
Failed first try of Anti-Map going to try again with Remicade/Anti-map cocktail
04-18-2017, 12:41 PM   #3
Jabee
Senior Member
 
Jabee's Avatar
 
Join Date: Oct 2016
Location: Massachusetts

My Support Groups:
Prednisone can cause a rise in blood sugar, which can make you pee more and get thirsty. You might want to get your blood sugar tested.
04-22-2017, 05:58 PM   #4
Norseman
Senior Member
 
Norseman's Avatar
 
Join Date: Nov 2011
Location: Harstad, Norway

My Support Groups:
Thanks :-)
04-23-2017, 09:52 PM   #5
aypues
Senior Member
 
Join Date: Mar 2013
Location: San Diego, California

My Support Groups:
yes 100%. one of the worst episodes of needing to pee but couldn't was while on Prednisone while on study abroad in Spain. Total nightmare coming home to Seville from Portugal on a tour bus with no bathroom!!! Had to pee in a water bottle and filled the entire thing up. ever since then I ALWAYS try to urinate before I leave for any trip of any duration.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Is it the Prednisone that makes me pee a lot?
Thread Tools


All times are GMT -5. The time now is 10:01 AM.
Copyright 2006-2017 Crohnsforum.com